3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Dieting with Obstacles

Dieting with Obstacles Those with special health concerns such as diabetes, fibromyalgia, pregnancy, etc can post here for extra support and help.


Thread Tools
Old 10-11-2005, 02:12 PM   #1
Junior Member
Join Date: Oct 2005
Posts: 2

Question Endometriosis

Hi Everyone, this is my first time posting but i've been lurking for a few weeks now.

So here's my dilemma. I was diagnosed with endometriosis about 2 years ago and was put on the BC pill continuously....i take 3 packs then take a week off and so on...well ever since i did this I have gained about 10-15 pounds. I'm trying to lose the weight but eating well and exercising 3-5 times a week but my weight isn't budging. I've been working out for about 3 months now and nothing. I'm getting really frustrated.

Do you think my endo/my treatment is causing this problem? I'm by no means overweight (5'6, 128 pounds) but I can definately see a difference in my body and i want it to get back to where i was before.

Any suggestions?

Thanks a bunch!
cjb26 is offline   Reply With Quote
Old 10-12-2005, 10:08 PM   #2
Junior Member
Join Date: Oct 2005
Posts: 2


Anyone??? Any advice would be greatly appreciated.
cjb26 is offline   Reply With Quote
Old 10-15-2005, 09:47 PM   #3
Senior Member
Mel's Avatar
Join Date: Sep 2001
Location: West Chester, PA
Posts: 6,963


I doubt your endo has any effect on your body shape/composition, but the BC pills probably do. Talk to your doctor. I had endo until I went through a fairly early menopause. Depending on the severity of your pain, the hormones may be worth it. You aren't overweight, so I'm not sure what the issue is? If you feel "fatter" even if your weight is the same, it's probably water retention from the pill. How about changing your exercise to build more muscle and burn fat?

edit: oops, just re-read your post. OK, you did gain weight. Now you are a more normal weight for your height. I do think it's the effect of the pill, but talk to your doc about a more minimal dosage which would still control your symptoms.

Falling down is not failure....Failure is staying down.
Save the Earth, it's the only planet with chocolate and wine.

It isn't about waiting for the storm to pass...
It's about learning to dance in the rain.

9 years at or under goal weight! Working Maintenance Everyday
Mel is offline   Reply With Quote
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off

All times are GMT -4. The time now is 05:57 PM.

Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2